Document Detail


Drug-induced hiccups.
MedLine Citation:
PMID:  9066948     Owner:  NLM     Status:  MEDLINE    
Abstract/OtherAbstract:
Pharmacotherapeutic agents are uncommonly associated with hiccups. Corticosteroids and benzodiazepines have been the drug classes mentioned most frequently in the literature as being associated with the development of hiccups. However, by using a strict criterion, there is currently insufficient evidence for any drug to be considered causative in the etiology of hiccups.
Authors:
D F Thompson; J P Landry
Related Documents :
18637888 - Case ascertainment and estimated incidence of drug-induced long-qt syndrome: study in s...
6117368 - Treatment of neuroleptic-induced leukopenia with lithium carbonate.
22229308 - Interception of cocaine by enzyme or antibody delivered with viral gene transfer: a nov...
23400738 - The pharmacology and therapeutic use of dabigatran etexilate.
19958538 - Cannabis as a substitute for alcohol and other drugs.
8503628 - Drug safety monitoring: an international perspective.
Publication Detail:
Type:  Journal Article; Review    
Journal Detail:
Title:  The Annals of pharmacotherapy     Volume:  31     ISSN:  1060-0280     ISO Abbreviation:  Ann Pharmacother     Publication Date:  1997 Mar 
Date Detail:
Created Date:  1997-05-30     Completed Date:  1997-05-30     Revised Date:  2005-11-16    
Medline Journal Info:
Nlm Unique ID:  9203131     Medline TA:  Ann Pharmacother     Country:  UNITED STATES    
Other Details:
Languages:  eng     Pagination:  367-9     Citation Subset:  IM    
Affiliation:
Department of Pharmacy Practice, School of Pharmacy, Southwestern Oklahoma State University, Weatherford 73096, USA.
Export Citation:
APA/MLA Format     Download EndNote     Download BibTex
MeSH Terms
Descriptor/Qualifier:
Hiccup / chemically induced*
Humans
Pharmaceutical Preparations / adverse effects*
Chemical
Reg. No./Substance:
0/Pharmaceutical Preparations
Comments/Corrections
Comment In:
Ann Pharmacother. 1997 Oct;31(10):1264-5   [PMID:  9337461 ]

From MEDLINE®/PubMed®, a database of the U.S. National Library of Medicine


Previous Document:  Cimetidine in the treatment of acute intermittent porphyria.
Next Document:  Enteritis associated with Yersinia pseudotuberculosis infection in a buffalo.